# SDR SWAA2022012844404

- Difficulty date: June 29, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 16,432 hours, 7,001 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ; UPPER FWD SLIDER IS CRACKED / REMOVED AND REPLACED L/H HORIZONTAL UPPER FWD SLIDER PER AMM CH. 53-31-31.
